Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Diagnosed with lymphadenopathy, subcentimeter nodes, pain in pelvic area. Nodes? Should i have a biopsy to confirm this?

I have been diagnosed with lymphadenopathy . i have several subcentimeter nodes in the para aortic and retroperitoneal nodes. I have only had a ct scan that diagnosed this and another 6 months later with no change. I have pain in my lower left pelvic area. They think it could be the nodes. You cannot feel them. Should I have a biopsy to confirm this?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to healthcaremagic
There are so many reasons for lymphadenopathy. Sometimes benign, sometimes malignant. Most of the time biopsy provides clue. How ever it will be better to follow the advice of a doctor instead of self treating and self investigating.
I hope you understand.

Thank you. All the best.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor